Mathematische Annalen

, Volume 281, Issue 1, pp 123–133

Existence and degeneration of Kähler-Einstein metrics on minimal algebraic varieties of general type

  • Hajime Tsuji
Article

DOI: 10.1007/BF01449219

Cite this article as:
Tsuji, H. Math. Ann. (1988) 281: 123. doi:10.1007/BF01449219

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Hajime Tsuji
    • 1
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of MathematicsTokyo Metropolitan UniversityTokyo, 158Japan